Translator Disclaimer
September 2013 Bounded characteristic classes and flat bundles
Indira Chatterji, Yves de Cornulier, Guido Mislin, Christophe Pittet
J. Differential Geom. 95(1): 39-51 (September 2013). DOI: 10.4310/jdg/1375124608

Abstract

Let $G$ be a connected Lie group. We show that all characteristic classes of $G$ are bounded—when viewed in the cohomology of the classifying space of the group $G$ with the discrete topology—if and only if the derived group of the radical of $G$ is simply connected in its Lie group topology. We also give equivalent conditions in terms of stable commutator length and distortion.

Citation

Download Citation

Indira Chatterji. Yves de Cornulier. Guido Mislin. Christophe Pittet. "Bounded characteristic classes and flat bundles." J. Differential Geom. 95 (1) 39 - 51, September 2013. https://doi.org/10.4310/jdg/1375124608

Information

Published: September 2013
First available in Project Euclid: 29 July 2013

zbMATH: 1278.55028
MathSciNet: MR3128978
Digital Object Identifier: 10.4310/jdg/1375124608

Rights: Copyright © 2013 Lehigh University

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.95 • No. 1 • September 2013
Back to Top